# SDR F3LA2017090500214

- Difficulty date: August 17, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 42,530 hours, 18,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146020200
- Condition: Corroded
- Location: Frames 16-20
- Part time: 42,530 hours, 18,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 16 - 20,  -Y254 SEAT TRACK HAS MULTIPLE AREAS OF CORROSION.   REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11, AND 51-72-11-911-001.
